# SDR AALA20111216MIA02

- Difficulty date: December 16, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 38,881 hours, 9,992 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Defective
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT SJU-DFW.  CREW REPORTED O2 BOTTLE PRESSURE LOW DURING FLIGHT.  FLIGHT DIVERTED MIA LANDED WITHOUT INCIDENT.  REPLACED CREW O2 PRESSURE REGULATOR 1850.  SYSTEM GROUND CHECK NORMAL OPERATION.
